# SDR AU960059

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Child S2APITTS
- Engine: Lyc IO360A1A
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 5110001
- Condition: Broken
- Location: Elevator Control
- Stage of operation: AB
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AFT CONTROL COLUMN BROKE IN AREA IN LINE WITH FORE AND AFT GUSSETWELD AND PRESS TO TALK (PTT) WIRING HOLE AT BOTTOM OF STICK
